# SDR ERAA201200006

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 43,208 hours, 53,764 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT STALL WARNING ILLUMINATED IN FLIGHT MOMENTARILY.  PULLED AND RESET STALL WARNING CIRCUIT BREAKERS VERIFIED STALL WARNING CAUTION LIGHT NOT ILLUMINATED ON GROUND.  SEE FLIGHT LOG 259108 FOR OPERATIONAL CHECK FLIGHT AS DIRECTED BY MAINTENANCE.  FLIGHT LOG 259108 OPERATIONAL CHECK FLIGHT-STALL WARNING SYSTEM FLIGHT CHECKS GOOD.
